# SDR GLBA2002062

- Difficulty date: May 17, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N118GL
- Make and model: Beech 1900D
- Aircraft serial: UE118
- Aircraft time: 18,745 hours, 22,367 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Condition: Unsecure
- Location: Rt Cowling
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE COWL LATCH OPENED ON T/O.  RESECURED, OPS CHECKED SATISFACTORY.
